Lybrate.com has a nexus of the most experienced Orthopedists in India. You will find Orthopedists with more than 25 years of experience on Lybrate.com. You can find Orthopedists online in Ghaziabad and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Dr. Vipin Tyagi
Knee Pain Treatment
Spinal Surgery Disorders
Treatment of Neurological Problems
Treatment of Joint And Muscle Problems
Treatment of Nerve And Muscle Disorders
Acl Reconstruction Procedure
Joint Dislocation Treatment
Knee Care Procedures
Joint Replacement Surgery
Ankle Pain Treatment
Treatment of Spondylosis
Arthritis And Pain Management Treatment
Treatment of Joint Dislocation
Treatment Of Disk Slip
Treatment Of Herniated Disc
Knee Injury Treatment
Treatment of Spine Injuries
Submit a review for Dr. Vipin TyagiYour feedback matters!
Im suffering from Pain in right legs quadriceps, adductor muscles and a little around the knee area.
I am 25 years old. From past few days I am feeling something crawling on lower back and also feeling very dizzy in brain ie loss in my body balance. No any other problem.
Osteoporosis is an age related condition characterized by low bone density and fragile bones. Lack of calcium and vitamin D are the most common triggers of this condition. These are vital elements for healthy teeth as well. Osteoporosis has a direct relationship with oral health and can trigger a number of issues such as loss of teeth and gum and periodontal disease. The effects of osteoporosis on oral health are seen more in women than in men.
This risk increases when talking about menopausal women.
The jawbone is one of the areas which bear the brunt of osteoporosis. The loss of bone density in this area can make teeth loose and cause tooth loss. It can also affect the gum ridges that hold dentures in their place. This can result in ill fitting dentures that need to be frequently changed.
Medication for osteoporosis is also linked to dental health. In rare cases, antiresorptive medicines that are prescribed to strengthen the bones can lead to a condition known as osteonecrosis. This refers to the death of a bone due to poor blood supply. Antiresorptive medication can be administered orally or intravenously with the latter having a higher risk of triggering osteonecrosis. Though it affects the hips and shoulder bones in most cases, it can also affect the jaw bone. It is marked by pain, swelling, infection and exposed bone. Loose teeth, gum infections and numbness or heaviness of the jaw are also symptoms of osteonecrosis of the jaw bone.
The risk of suffering from osteonecrosis cannot be determined beforehand. Hence it is a good idea to see your dentist before or just after starting antiresorptive treatment for osteoporosis and to schedule regular checkups for the duration of your treatment. Dental problems if any should be treated before starting medication for osteoporosis. Osteonecrosis of the jaw bone is most commonly seen after undergoing a dental procedure that affects the jawbone and associated tissues such as a tooth extraction. Ideally, invasive dental procedures should be avoided if you are taking antiresoptive medicines. However, it can also occur spontaneously.
Biophosphonates are also commonly prescribed to treat osteoporosis. This type of medication slows down the breakdown of bone tissue. However, this can lead to the development of new bones. This is not a troublesome issue when it comes to bones like the hip, leg or arm bones but can be very disruptive if it affects the jawbone. This is because the jaw bone is constantly reforming and reshaping itself.
In case you have a concern or query you can always consult an expert & get answers to your questions!